# SDR P5CA9600578

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED RIGHT WING INBOARD MID FLAP LOWER SKIN ADJACENT TO THE INBOARD FLAP TRACK.  REPAIRED PER BOEING SRM 51-40-15.
